# SDR CA131106007

- Difficulty date: November 5, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 5,920 hours
- Engine: Cont IO240B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Reads Low
- Location: Oil Pressure
- Part time: 117 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT RETURNED AND REPORTED THAT OIL PRESSURE WOULD NOT GO INTO THE GREEN OPERATING ARC AT 1700 AND WAS LOW AT IDLE.  MAINTENANCE INSTALLED A SHOP MASTER GAUGE AND FOUND THAT THE ACFT GAUGE WAS READING 10-15 PSI LOWER THAN THE MASTER GAUGE.  A NEW GAUGE WAS INSTALLED AND CHECKED.  IT WAS FOUND TO BE ACCURATE.
